# SDR USAA2009022490433

- Difficulty date: February 3, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 654580010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK INDICATION IN BONDED DOUBLER OF L1 DOOR LOWER HINGE CUTOUT AT BS 303.90, WL 259.88.  REPAIRED L1 DOOR LOWER HINGE CUTOUT AT BS 303.90, WL 259.88 IAW B737 SRM 53-10-01.
